# SDR GTIA2025092539091

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N983NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11511
- Aircraft time: 7,488 hours, 3,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 107845
- Condition: Inoperative
- Location: Zone 200
- Part time: 5,153 hours, 2,284 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

( EPSU BATTERY ) MULTIPLE EMERGENCY EXIT SIGNS NOT ILLUMINATE WHEN ON BATTERIES POWER. -R/R FRONT ( 10WL ) AND MID LEFT ( 11WL ) EPSU BATTERIES IAW AMM 33-51-00. ALL OPS CHECKS NORMAL.
